RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 62, Issue 3(375)  


Workshop on Mathematical Hydrodynamics
C. E. Wayne, P. Gerard, W. Craig, S. B. Kuksin, A. G. Sergeev, A. V. Fursikov
3

Euler equations for incompressible ideal fluids
C. Bardos, E. S. Titi
5
Orthonormal quaternion frames, Lagrangian evolution equations, and the three-dimensional Euler equations
J. Gibbon
47
Axisymmetric incompressible flows with bounded vorticity
R. Danchin
73
Mathematical aspects of surface water waves
W. Craig, C. E. Wayne
95
Stationary solutions of Navier–Stokes equations for diatomic gases
P. I. Plotnikov, J. Sokolowski
117
Local regularity for suitable weak solutions of the Navier–Stokes equations
G. A. Seregin
149
Asymptotic analysis of the full Navier–Stokes–Fourier system: From compressible to incompressible fluid flows
E. Feireisl
169
Conformal invariance in hydrodynamic turbulence
G. Falkovich
193

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A classification of boundary singularities of normal subharmonic functions and applications of it
S. L. Berberian
207
Generalized symmetric powers and a generalization of the Kolmogorov–Gel'fand–Buchstaber–Rees theory
T. Voronov, H. M. Khudaverdian
209
More Ramanujan-type formulae for $1/\pi^2$
W. V. Zudilin
211
The Volterra system and the topology of the isospectral variety of zero-diagonal Jacobi matrices
A. V. Penskoi
213
Removable singularities of solutions of non-linear elliptic equations
A. V. Pokrovskii
215
Two-dimensional Schrödinger operators with fast decaying potential and multidimensional $L_2$-kernel
I. A. Taimanov, S. P. Tsarev
217
Homogenization of diffusion processes in tubular domains
M. I. Freidlin
219
Generalized Brownian loops
A. G. Erschler
221

Call for nominations of candidates for ten EMS prizes. Fifth European Congress of Mathematics
223
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019